MathSciNet Relay Station
MathSciNet bibliographic data
MR2162784 26A45 (26D15 42B20 46B70 46E15 46M35)
Duong, Xuan Thinh; Yan, Lixin New function spaces of BMO type, the John-Nirenberg inequality, interpolation, and applications. Comm. Pure Appl. Math. 58 (2005), no. 10, 1375–1420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement